Advertisement

Science China Mathematics

, Volume 55, Issue 5, pp 967–975 | Cite as

Haarlet analysis of Lipschitz regularity in metric measure spaces

  • Hugo Aimar
  • Ana Bernardis
  • Luis Nowak
Articles

Abstract

In this note we shall give a characterization of Lipschitz spaces on spaces of homogeneous type via Haar coefficients.

Keywords

Lipschitz spaces Haar basis spaces of homogeneous type 

MSC(2010)

42C15 42B20 28C15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aimar H. Construction of Haar type bases on quasi-metric spaces with finite assouad dimension. Anal Acad Nac Cs Ex, F y Nat, Buenos Aires, 2004Google Scholar
  2. 2.
    Aimar H, Bernardis A. Fourier versus wavelets: A simple approach to Lipschitz regularity. Rev UMA, 1996, 40: 219–224MathSciNetzbMATHGoogle Scholar
  3. 3.
    Aimar H, Bernardis A, Iaffei B. Multiresolution approximation and unconditional bases on weighted Lebesgue spaces on spaces of homogeneous type. J Approx Theory, 2007, 148: 12–34MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Aimar H, Bernardis A, Iaffei B. Comparison of Hardy-Littlewood and dyadic maximal functions on spaces of homogeneous type. J Math Anal Appl, 2005, 312: 105–120MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Aimar H, Bernardis A, Nowak L. Equivalence of Haar bases associated to different dyadic systems. J Geom Anal, 2011, 21: 288–304MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Campanato S. Propietà di hölderianit`a di alcune classi di funzioni. Ann Scuola Norm Sup Pisa, 1963, 17: 175–188MathSciNetzbMATHGoogle Scholar
  7. 7.
    Christ M. AT(b) theorem with remarks on analytic capacity and the Cauchy integral. Colloq Math, 1990, 60/61: 601–628MathSciNetGoogle Scholar
  8. 8.
    Holschneider R, Tchamitchian F. Pointwise analysis of Riemann’s nondifferentiable function. Centre de Physique Théorique, Marseille, 1989Google Scholar
  9. 9.
    Daubechuies I. Ten Lectures on Wavelets. CBMS-NSF Regional Conf. Series in Applied Math. Philadelphia: SIAM, 1992Google Scholar
  10. 10.
    Macias R, Segovia C. Lipschitz functions on spaces of homogeneous type. Adv Math, 1979, 33: 271–309MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Torchinsky A. Real-Variable Methods in Harmonic Analysis. New York: Academic Press, 1986zbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Departamento de Matemática, Facultad de Ingeniería QuímicaUniversidad Nacional del LitoralSanta FeArgentina
  2. 2.Instituto de Matemática Aplicada del LitoralConsejo Nacional de Investigaciones Científicas y TécnicasSanta FeArgentina
  3. 3.Departamento de Matemática, Facultad de Economía y AdministraciónUniversidad Nacional del ComahueNeuquenArgentina

Personalised recommendations